| Catalog Number |
3303-90152 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the tip of an aleutian tlif ii straight inserter inner shaft fractured intra-operatively and that the tip remained in the implanted cage.The procedure was completed successfully with a 3 minute surgical delay and no adverse consequences to the patient.
Event or Problem Description
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.